# SDR C2XA98IA015

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243230
- Condition: Smoking
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3969 - PILOT REPORTED THAT SMOKE WAS NOTED FROM THE 90VU RACK FOLLOWED BY THE LOSS OF THE NR 1 ACW GENERATOR.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ACW GENERATOR CONTROL UNIT. THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND WAS RETURNED TO SERVICE.  (X)
